# SDR ASAA2015111113731

- Difficulty date: November 11, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 1,575 hours, 496 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Door
- Condition: Loose
- Location: Ram Air Deflect
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IMMEDIATELY AFTER APPLYING POWER TO ACFT AND ON WALK-AROUND, DISCOVERED RAM AIR DEFLECTOR DOOR, LEFT SIDE, LOOSE.  ACFT GROUNDED.  ON DEFERRAL.
